# SDR SIMA200703803

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 17,770 hours, 18,036 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM 1 QUANTITY LEVEL WENT TO AMBER WITH LOW QUANTITY MESSAGE, ENGINE 1 HYDRAULIC SYSTEM PUMP FAIL MESSAGE, INTERMITTENT HYDRAULIC 1 FAIL MESSAGE, EMERGENCY DECLARED.  POST INSPECTION FOUND HYDRAULIC FLUID ON NUMBER 1 ENGINE COWL.
